Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2015 | Journal Article | IST-REx-ID: 1578
T. Cao, H. Edelsbrunner, and T. Tan, “Triangulations from topologically correct digital Voronoi diagrams,” Computational Geometry, vol. 48, no. 7, pp. 507–519, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1531
V. Zobel, J. Reininghaus, and I. Hotz, “Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature,” Mathematics and Visualization, vol. 40, pp. 257–267, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1555
D. Knipl, P. Pilarczyk, and G. Röst, “Rich bifurcation structure in a two patch vaccination model,” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2, pp. 980–1017, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
H. Edelsbrunner, “Shape, homology, persistence, and stability,” vol. 9411. Springer, 2015.
View
 
2015 | Journal Article | IST-REx-ID: 1682   OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4, 2015.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1424   OA
R. Kwitt, S. Huber, M. Niethammer, W. Lin, and U. Bauer, “Statistical topological data analysis-A kernel perspective,” presented at the NIPS: Neural Information Processing Systems, Montreal, Canada, 2015, vol. 28, pp. 3070–3078.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
G. Graff and P. Pilarczyk, “An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds,” Topological Methods in Nonlinear Analysis, vol. 45, no. 1, pp. 273–286, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1568
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, and D. Malkova, “The classification of endoscopy images with persistent homology,” in Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, Timisoara, Romania, 2015, p. 7034731.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1582
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 2, pp. 120–133, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828   OA
A. Akopyan, S. Pirogov, and A. Rybko, “ Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1, pp. 163–167, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1710   OA
A. Akopyan and A. Plakhov, “Minimal resistance of curves under the single impact assumption,” Society for Industrial and Applied Mathematics, vol. 47, no. 4, pp. 2754–2769, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035   OA
H. Edelsbrunner, G. Jablonski, and M. Mrozek, “The persistent homology of a self-map,” Foundations of Computational Mathematics, vol. 15, no. 5, pp. 1213–1244, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1583   OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “A simple algorithm for computing positively weighted straight skeletons of monotone polygons,” Information Processing Letters, vol. 115, no. 2, pp. 243–247, 2015.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590   OA
O. Aichholzer et al., “Representing directed trees as straight skeletons,” in Graph Drawing and Network Visualization, vol. 9411, Springer, 2015, pp. 335–347.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
F. Pausinger and A. Svane, “A Koksma-Hlawka inequality for general discrepancy systems,” Journal of Complexity, vol. 31, no. 6, pp. 773–797, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
D. Attali, U. Bauer, O. Devillers, M. Glisse, and A. Lieutier, “Homological reconstruction and simplification in R3,” Computational Geometry: Theory and Applications, vol. 48, no. 8, pp. 606–621, 2015.
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 2044   OA
U. Bauer, M. Kerber, and J. Reininghaus, “Clear and Compress: Computing Persistent Homology in Chunks,” in Topological Methods in Data Analysis and Visualization III, P.-T. Bremer, I. Hotz, V. Pascucci, and R. Peikert, Eds. Springer, 2014, pp. 103–117.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905   OA
H. Edelsbrunner and D. Morozovy, “Persistent homology: Theory and practice,” presented at the ECM: European Congress of Mathematics, Kraków, Poland, 2014, pp. 31–50.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1876   OA
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, and O. Musin, “Functionals on triangulations of delaunay sets,” Moscow Mathematical Journal, vol. 14, no. 3, pp. 491–504, 2014.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
H. Edelsbrunner and S. Parsa, “On the computational complexity of betti numbers reductions from matrix rank,” in Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, Portland, USA, 2014, pp. 152–160.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184   OA
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, and U. Wagner, “Computing all maps into a sphere,” Journal of the ACM, vol. 61, no. 3, 2014.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153   OA
U. Bauer and M. Lesnick, “Induced matchings of barcodes and the algebraic stability of persistence,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 355–364.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1930
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, and T. Weinkauf, “Fast and memory-efficient topological denoising of 2D and 3D scalar fields,” IEEE Transactions on Visualization and Computer Graphics, vol. 20, no. 12, pp. 2585–2594, 2014.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2255
H. Edelsbrunner and F. Pausinger, “Stable length estimates of tube-like shapes,” Journal of Mathematical Imaging and Vision, vol. 50, no. 1, pp. 164–177, 2014.
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
H. Edelsbrunner, A Short Course in Computational Geometry and Topology. Cham: Springer International Publishing, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1816   OA
S. Huber, M. Held, P. Meerwald, and R. Kwitt, “Topology-preserving watermarking of vector graphics,” International Journal of Computational Geometry and Applications, vol. 24, no. 1, pp. 61–86, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1, pp. 64–79, 2014.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Y. Ukhalov, H. Edelsbrunner, and O. Yakimova, “An algorithm for cartographic generalization that preserves global topology,” Journal of Mathematical Sciences (United States), vol. 203, no. 6, pp. 754–760, 2014.
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
U. Bauer and H. Edelsbrunner, “The morse theory of Čech and Delaunay filtrations,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 484–490.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2043   OA
U. Bauer, M. Kerber, and J. Reininghaus, “Distributed computation of persistent homology,” in Proceedings of the Workshop on Algorithm Engineering and Experiments, Portland, USA, 2014, pp. 31–38.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2156   OA
U. Bauer, X. Ge, and Y. Wang, “Measuring distance between Reeb graphs,” in Proceedings of the Annual Symposium on Computational Geometry, Kyoto, Japan, 2014, pp. 464–473.
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2210   OA
T. Biedl, M. Held, and S. Huber, “Reconstructing polygons from embedded straight skeletons,” in 29th European Workshop on Computational Geometry, Braunschweig, Germany, 2013, pp. 95–98.
View | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2304
F. Pausinger, “Van der Corput sequences and linear permutations,” Electronic Notes in Discrete Mathematics, vol. 43, pp. 43–50, 2013.
View | DOI
 
2013 | Journal Article | IST-REx-ID: 2859   OA
P. Bendich, H. Edelsbrunner, D. Morozov, and A. Patel, “Homology and robustness of level and interlevel sets,” Homology, Homotopy and Applications, vol. 15, no. 1, pp. 51–72, 2013.
View | DOI | Download (ext.) | arXiv
 
2013 | Conference Paper | IST-REx-ID: 2209
T. Biedl, M. Held, and S. Huber, “Recognizing straight skeletons and Voronoi diagrams and reconstructing their input,” presented at the ISVD: Voronoi Diagrams in Science and Engineering, St. Petersburg, Russia, 2013, pp. 37–46.
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2812   OA
D. Attali, U. Bauer, O. Devillers, M. Glisse, and A. Lieutier, “Homological reconstruction and simplification in R3,” in Proceedings of the 29th annual symposium on Computational Geometry, Rio de Janeiro, Brazil, 2013, pp. 117–125.
View | Files available | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2901   OA
C. Chen, V. Kolmogorov, Z. Yan, D. Metaxas, and C. Lampert, “Computing the M most probable modes of a graphical model,” presented at the AISTATS: Conference on Uncertainty in Artificial Intelligence, Scottsdale, AZ, United States, 2013, vol. 31, pp. 161–169.
View | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2906   OA
M. Kerber and H. Edelsbrunner, “3D kinetic alpha complexes and their implementation,” in 2013 Proceedings of the 15th Workshop on Algorithm Engineering and Experiments, New Orleans, LA, United States, 2013, pp. 70–77.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2843
H. Edelsbrunner and F. Pausinger, “Stable length estimates of tube-like shapes,” in 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Seville, Spain, 2013, vol. 7749, pp. XV–XIX.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2887   OA
S. Fang et al., “Genotypic recognition and spatial responses by rice roots,” PNAS, vol. 110, no. 7, pp. 2670–2675, 2013.
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, and U. Wagner, “Extending continuous maps: Polynomiality and undecidability,” in 45th Annual ACM Symposium on theory of computing, Palo Alto, CA, United States, 2013, pp. 595–604.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2939
C. Chen and M. Kerber, “An output sensitive algorithm for persistent homology,” Computational Geometry: Theory and Applications, vol. 46, no. 4, pp. 435–447, 2013.
View | DOI
 
2013 | Journal Article | IST-REx-ID: 2822   OA
C. Topp et al., “3D phenotyping and quantitative trait locus mapping identify core regions of the rice genome controlling root architecture,” PNAS, vol. 110, no. 18, pp. E1695–E1704, 2013.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
2013 | Journal Article | IST-REx-ID: 2815
H. Edelsbrunner, B. T. Fasy, and G. Rote, “Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions,” Discrete & Computational Geometry, vol. 49, no. 4, pp. 797–822, 2013.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
H. Edelsbrunner and N. Strelkova, “Configuration space for shortest networks ,” Uspekhi Mat. Nauk, vol. 67, no. 6, pp. 203–204, 2012.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
O. Busaryev, S. Cabello, C. Chen, T. Dey, and Y. Wang, “Annotating simplices with a homology basis and its applications,” presented at the SWAT: Symposium and Workshops on Algorithm Theory, Helsinki, Finland, 2012, vol. 7357, pp. 189–200.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3256   OA
H. Edelsbrunner and M. Kerber, “Dual complexes of cubical subdivisions of ℝn,” Discrete & Computational Geometry, vol. 47, no. 2, pp. 393–414, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
G. Brown, M. Kerber, and M. Reid, “Fano 3 folds in codimension 4 Tom and Jerry Part I,” Compositio Mathematica, vol. 148, no. 4, pp. 1171–1194, 2012.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
P. Bendich, S. Cabello, and H. Edelsbrunner, “A point calculus for interlevel set homology,” Pattern Recognition Letters, vol. 33, no. 11, pp. 1436–1444, 2012.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed